# SDR UHLA2014032400268

- Difficulty date: March 24, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 11,885 hours, 9,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR, AT FRAME 15 LOWER PORTION OF THE DOOR.  PERFORMED PERMANENT REPAIR OF FWD SERVICE DOOR GUSSET IAW ETD170-025880, REV1.  MAJOR REPAIR.
